# SDR CALA2013012100045

- Difficulty date: January 19, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 46,696 hours, 16,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5321DB1172712
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED, STA 312 TO STA 328 APPROX RBL 30,  R & R NEW FLOOR SUPPORT, PN 5321DB11727-12, REF SRM 51-40-02.
